Skip to Content

If I used Oxide mag 400mg @ 3 times a day & now I want 2 use chelate mag, how much should I take?

Question is Closed
Report Favorite

Answers (1)

Anonymous

1 Aug 2010

Hello, You are taking a LOT of magnesium!!! One can take too much, and become quite ill. You might want to google magnesium to read about what too much (and too little) does to your body.
Hope you are feeling well,
sweetlemon

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Chelated magnesium & Calcium Citrate perform the same function as Lipitor ?

Does Chelated magnesium intereact with synthroid, atenelol, baby aspirin? should I take a magnesium supplement if I have coronary artery disease? ...

1 answer 23 Nov 2009

Mag-Ox 400 - Is magnesium oxide 400mg the same as Mag64?

My husband was given a script for Magnesium oxide 400mg. The pharmacist gave me a product called Mag64. My question is: are these the same strengths?

1 answer 17 Jan 2011

Would magnesium oxide cause frequent diarrhea?

I have been taking magnesium oxide for several years as a supplement, but in recent months have been having a problem with diarrhea after eating ...

1 answer 5 Aug 2012

Magnesium oxide interacts with most of my morning meds. How can magnesium oxide be safely taken?

Which form of magnesium is safest to take?

0 answers 17 May 2013

Magnesium Oxide for constipation?

How much of Magnesium Oxide is too much? I have just started taking ~1000mg each night before bed for constipation and it works great. If stools are ...

1 answer 27 Feb 2014